# SDR DXTA2023101397840

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000056
- Aircraft time: 1,955 hours, 1,131 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: H218B
- Part serial: 00208
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXTENSION / RETRACTION: LANDING GEAR HANDLE WOULD NOT MOVE. GEAR STAYED EXTENDED //SIGNOFF// REMOVED FAULTY LANDING GEAR CONTROL MODULE P/N:H218B S/N:00208 AND INSTALLED OVERHAULED LANDING GEAR CONTROL MODULE IAW AMM 32-30-15, OPS CHECK GOOD
